It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2011, 10:01 PM   #1
Newbie
(female)
 
Join Date: Jun 2011
Location: hagerstown, md
Posts: 1
jenbear HB User
metformin for reactive hypoglycemia help help

i am 2 and half years out from gastric bypass surgery and am now having trouble with reactive hypoglycemia! Seems like everything i eat causes unless i dont eat carbs. I was put on metformin 500 time released a day! Everything i read about this scares me because it is for diabetics and i am not, i am opposite! I had a seizure at one point because it went to low. Will this help does anyone know or has anyone ever taken it for reactive hypo before? Im really scared and afraid im gonna die all the time! Help

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
If metformin makes you sick... jann71 Diabetes 2 06-26-2011 10:27 AM
Metformin Problem Ladycake Diabetes 9 06-30-2010 07:52 PM
Metformin carabn10 Diabetes 1 11-21-2008 12:07 PM
reactive hypo is out of control SissaYSU Diabetes 5 09-08-2008 04:01 PM
Can you have both insulin resistance and reactive hypoglysemia PLEASE READ!!!! bev5493 Diabetes 4 08-15-2008 12:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!